# SDR ASAA2013010293595

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,408 hours, 4,736 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A SOUND COMING FROM THE OVERHEAD PANEL OVER SEAT 1D AND BELOW THE CABIN BIN.  FOUND VIBRATING FWD CABIN TEMP SENSOR.  SECURED SENSOR AND VIBRATION GONE REF AMM 21-61-10.
